Health knowledge made personal
Join this community!
› Share page:

can medicinal allergies cause a blocked tear duct?


Posted by jmandese

I am a 41 year old female. I take several medications and three months ago I developed some type of eye infection. My right eye was tearing excessively and would get very swollen. I have seen an opthomologist three times --three different diagnoses -- pink eye, allergies and now blocked tear duct.

 My vision is now being affected and I am still swollen and tearing excessively. I believe I am having a reaction to one of the medications I am taking. I have tried to take nothing at all and my eyes seem better. I was also experimenting by taking my medications spaced out or just one or two of them....however, i feel my eyes get worse with anything i ingest....could this be possible?

Please help, I am not happy with this opthomologist and I have an appointment to see an allergist next week. I don't know what else to do ---

 
Post an answer
Write a comment: